# SDR CA960909030

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: 22142
- Condition: Missing Rivets
- Location: Air Intake
- Part time: 421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO RIVETS FOUND MISSING AND ALL OTHERS WERE FOUND TO BE LOOSE, ATTACHING BOTH REINFORCING STRIPS.
